| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have malfunctioned, as the allegation could not be duplicated upon investigation with the returned analyzer.It is known that improper insertion of batteries - in any device - may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.
Event or Problem Description
The customer reported that their cardiochek plus analyzer would get hot after use and would then display "hi temp".There were no allegations of patient/user harm.There were no allegations of incorrect results.